arrow
Volume 17, Issue 2
Existence of Global Smooth Solution to Jin-Xin Model with Large Initial Data

Lizhi Ruan & Zhiyong Zhang

J. Part. Diff. Eq., 17 (2004), pp. 163-172.

Published online: 2004-05

Export citation
  • Abstract
In this paper, Under the assumption that the relaxation time ε is sufficiently small, we prove the existence of the global smooth solution to the Cauchy problem for the Jin-Xin model without any smallness assumption for the initial data. The analysis is based on some a priori estimates which are obtained by the method of characteristic and the maximum principle of first-order quasilinear hyperbolic system.
  • Keywords

Jin-Xin model maximum principle global smooth solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-17-163, author = {}, title = {Existence of Global Smooth Solution to Jin-Xin Model with Large Initial Data}, journal = {Journal of Partial Differential Equations}, year = {2004}, volume = {17}, number = {2}, pages = {163--172}, abstract = { In this paper, Under the assumption that the relaxation time ε is sufficiently small, we prove the existence of the global smooth solution to the Cauchy problem for the Jin-Xin model without any smallness assumption for the initial data. The analysis is based on some a priori estimates which are obtained by the method of characteristic and the maximum principle of first-order quasilinear hyperbolic system.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5384.html} }
TY - JOUR T1 - Existence of Global Smooth Solution to Jin-Xin Model with Large Initial Data JO - Journal of Partial Differential Equations VL - 2 SP - 163 EP - 172 PY - 2004 DA - 2004/05 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5384.html KW - Jin-Xin model KW - maximum principle KW - global smooth solution AB - In this paper, Under the assumption that the relaxation time ε is sufficiently small, we prove the existence of the global smooth solution to the Cauchy problem for the Jin-Xin model without any smallness assumption for the initial data. The analysis is based on some a priori estimates which are obtained by the method of characteristic and the maximum principle of first-order quasilinear hyperbolic system.
Lizhi Ruan & Zhiyong Zhang . (2019). Existence of Global Smooth Solution to Jin-Xin Model with Large Initial Data. Journal of Partial Differential Equations. 17 (2). 163-172. doi:
Copy to clipboard
The citation has been copied to your clipboard